# SDR DALA2021123008160

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 51,861 hours, 36,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR FWD GIRT BAR FITTING IS CORRODED. THE AFT FITTING IS CORRODED AND BENT. SUMMARY SEE NRC 070-0023:5310-2005/003 00274: CLEANED AND CHECKED LIMITS. CORROSION LEVEL 2. REPLACED FLOOR FITTINGS REF BOEING DWG 9936534 AND B717 SRM 51-40-02. (LP #2068598)
